Recenti progressi in medicina · 1994
[Immune hemolytic anemia and acute kidney failure due to rifampicin].
Клинический случайАннотация на английскомСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Guzzini F, Angiolini F, Cazzaniga L, Gasparini P, Milvio E, Mosconi L
Аннотация
A case is reported of hemolytic anemia following rifampicin administration and complicated by acute renal failure. Furthermore clotting analyses suggested a slight disseminated intravascular coagulation, very likely activated by hemolysis products. Both hemolysis and renal function impairment subsided spontaneously, after the sole withdrawal of rifampin. Direct antiglobulin test became negative within a few days, while an indirect Coomb's test was demonstrated persistently with the patient's serum using red blood cells sensitized in vitro with the drug. Otherwise from all reports in the literature, the patient developed an acute hemolytic anemia while on daily therapy and as many as twenty years after a previous treatment with rifampicin. Mechanisms of drug-induced immune hemolytic anemia and acute nephropathy are discussed (formation of drug-antibody complexes, which adhere on the red blood cells surface and are able to fix complement and induce intravascular hemolysis; tubular necrosis due to hemoglobinuria or immuno-mediated interstitial nephritis).